# SDR CA140106003

- Difficulty date: January 4, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767223
- Aircraft time: 77,639 hours
- Engine: Ge CF680A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 271T00687
- Condition: Failed
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) UPON TOUCHDOWN, C  SYSTEM HYD QTY AND PRESSURE WAS LOST. MAINTENANCE FOUND THE FILTER BOWL TO BE SEPARATED FROM THE MAIN HYD MODULE ASSY. THE MODULE ASSY WAS REPLACED WITH A SERVICEABLE UNIT AND THE ACFT WAS RETURNED TO SERVICE.
